# SDR UPS09554570

- Difficulty date: January 20, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WIRE BUNDLE SUPPORT ANGLE IS BENT AT BS 1744, WL 110, RBL 3.  REMOVED SUPPORT ANGLE, FABRICATED NEW SUPPORT ANGLE FROM BAC1490- 2577 2024-T4 LOT 8615177 IAW BOEING DRAWING 287N4802 AND SRM 51-40-02, INSTALLED NEW SUPPORT ANGLE IAW 51-40-02-0G.
